For IUD Users, Past, Present, and Potential

Discussion in 'IUDs' started by GreenTea, Apr 27, 2008.


 
  1. tara_lee

    tara_lee New Member

    i got my uid in april of last year..and im not sure what is goin on. the last 2 weeks ive been bleeding and ive had the worst pain around the hips..along w fatigue and some nasea..i kno im not pregnant but i was just wondering if any one else has had the same symptoms..i went to the hospital once before bcuz of this and they sayd it had nothing to do w the iud..it was an infection but they didnt tell me anything about what was goin on..just sent me home w some cipro n vicodin (go figure)

     
  2. Beth26

    Beth26 New Member

    I think some people using IUD's are very quick to throw in the towel. You really do need to wait it out for about 6 months before deciding whether or not it is right for you. It takes awhile for your body to adjust, so your periods are going to be out of whack for awhile until your body starts adjusting. Especially if you have an IUD right after pregnancy. When I had my IUD put in, I had pretty much a whole month of bleeding. As long as you aren't changing your pad or tampon every hour, you are fine. Over time you should experience less and less bleeding. If this is not something you can wait out, then this type of BC probably isn't for you.

     
  3. liz-skees

    liz-skees Member

    I posted this as a separate question but figured I would post in here as well.
    Do your IUD strings move after having sex? My first IUD fell out after a few weeks and I had to get a new one put in. I felt the strings, had sex, felt the strings again. Each time they felt the same. I had sex another time, felt the strings, and now they feel different. Before I could feel two separate strings going in opposite curves. Now I can feel what seems to be one thicker strand and it's curved another way. Is that normal?

     
  4. Audry

    Audry New Member

    I just had my Paragard removed today after 16 months of awful periods, cramps and headaches. Every doctor I went to said those were "normal" side effects. Today I went to a certified nurse midwife who took it out right away, and I'm already disappointed about the prospect of contraception now. I also had bad luck with the pill; it made me really sick. Now the idea of relying on condoms seems to lack so much freedom I enjoyed from the pill and IUD, even now that I'm married. Any other suggestions for dealing with this new change?

     
  5. Audry

    Audry New Member

    I had similar symptoms, hip pain and nausea at night. I went to a midwife who said she gets a lot of women with IUDs complaining about the same thing. She took mine out immediately.

     
  6. TeamZulu

    TeamZulu New Member

    I had my paragard inserted Sept 18th. The cramping has not gone away yet. I have called my doctor several times and she sent me to get an ultrasound but said everything is normal. I am currently having my first period with the IUD and have been in tears for days. the only issue is the pain. scale of 1-10 its a 9. They said to take motrin 800mg so I have taken the max daily since insertion. the motrin is no longer helping. any one else have this?

     
  7. Raunchy-Row

    Raunchy-Row Super Moderator Staff Member

    My first few periods after Paraguard were definitely painful :( But they did get better after the first few and then I was so happy with it! Hang in there!

     
  8. Pants92105

    Pants92105 New Member

    I was on Mirena for 7 years and did not realize how much damage it has done and continues to. I self removed in May of 2015 because I was in such bad shape. I had started to get horrible pain my period was coming in really heavy. Afterwards I suffered with the same bad period
    and my body healing myself. We were planning on starting a family and in March my period wouldn't stop and kept getting heavier. I went to the er and had to get a blood transfusion and was given the Depo. I agreed not thinking because I wanted it to go away so badly. Now I'm reading I will have the same similar symptoms after the Depo wears off.

    I wouldn't suggest it to you if you haven't had children. Be aware sex can be painful and you won't realize it. My partner told me later on he felt like he was being stabbed by tiny tiny needles sometimes.

    I haven't found much help with my doctor with the side effects and solutions other then another birth control. I have an appointment for Acupuncture and trying to eat cleaner exercise and drink a lot of tea and take my herbal supplements.

     

Share This Page